# SDR GAIA00158

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND FRAME AT BS 1070, STRINGER 8R HAS 6 OPEN HOLES ABOVE DOOR.  INSTALLED RIVETS AND REPAIRED IAW SRM 51-10-7 AND TIMCO REO S00084.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
